# SDR AALA201812129003

- Difficulty date: November 20, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5757380001500
- Part serial: PFW15409
- Condition: Delaminated
- Location: Te Flap
- Part time: 20,110 hours, 7,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION ON INBOARD FLAP TAB LOCATED AT STA RIB 4 TO RIB 6. REPAIRED INBOARD FLAP TAB ON RIGHT HAND WING PER EA 287340.
